# SDR SWAA991486

- Difficulty date: September 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N695SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23506
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmcs
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, AFTER TAKEOFF, FIRST OFFICER'S AIR SPEED, ALTIMETER, AND VERTICAL SPEED INDICATORS FAILED.  STICK SHAKER CAME ON FOR APPROX 1 MINUTE.  PERFORMED DFCS AND FMCS BITE PER MM.  INSPECTED AIRCRAFT AND TESTED SYSTEM PER MM.  OPS CHECKED NORMAL.
